State dependent dwell time switching for discrete-time stable systems

Jung Su Kim, Tae Woong Yoon, Claudio De Persis

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


A switched nonlinear system is considered, and the interval between two consecutive switchings is assumed to be greater than a value called "the dwell time" When switching among nonlinear systems, using a constant dwell time generally fails to lead to stability. In this letter, a state dependent dwell time function with convergence guarantees is presented for discrete-time stable nonlinear systems.

Original languageEnglish
Pages (from-to)3436-3438
Number of pages3
JournalIEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Issue number12
Publication statusPublished - 2004 Dec


  • Asymptotic convergence
  • Integral input to state stability
  • Switched systems

ASJC Scopus subject areas

  • Signal Processing
  • Computer Graphics and Computer-Aided Design
  • Electrical and Electronic Engineering
  • Applied Mathematics


Dive into the research topics of 'State dependent dwell time switching for discrete-time stable systems'. Together they form a unique fingerprint.

Cite this